# SDR DL73K962460

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: 0L3071BPEPL
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN RT SIDE EMERGENCY LITE INOPERATIVE AT ROW 2D.  REPLACED POWER SUPPLY.  OPS CHECK OK FOR SERVICE.
